Results 1 to 5 of 5

Thread: Sertraline side effects 6 weeks in

  1. #1
    Join Date
    Nov 2012
    Posts
    150

    Sertraline side effects 6 weeks in

    Hi guys.
    I have been on sertraline for around six weeks and it has given me stomach problems. Mainly frequent trips to the loo and err flatulence Other than that I have had no problems. Maybe slightly increased libido but thats fine. Im worried as I have been offered a new job and I will be on the road a lot. Shouldnt these side effects subsided by now. I really feel good except for that and dont want to change meds again as they seem to be working good
    __________________

  2. #2
    Join Date
    Nov 2012
    Posts
    150

    Re: Sertraline side effects 6 weeks in

    Anybody? I still have this issue. Its slightly better but still bad
    __________________

  3. #3
    Join Date
    Mar 2014
    Posts
    24

    Re: Sertraline side effects 6 weeks in

    Hi, I'm afraid I won't be much help but I have been on sertraline for 3.5 weeks and the lingering side effect is a bit of a dodgy tummy. I take my tablet in the evening and my upset stomach is the following morning so, thankfully, works out ok and fits in with work!!!!!!
    I assume it will settle eventually (hope so anyway). Like you, the tablets are starting to work really well for me. Take care

  4. #4
    Join Date
    Dec 2013
    Posts
    909

    Re: Sertraline side effects 6 weeks in

    Most usually the tummy issues with SSRIs are transient (meaning they go away), and the fact that you are still in relatively early days would lend me to think that they will get better over the next few weeks- especially since the tabs are seeming to take effect in a good way otherwise.

    You could also play with your diet a bit to see if certain food areas (gluten, dairy, etc) might be contributing now that you are on meds.

  5. #5
    Join Date
    Nov 2012
    Posts
    150

    Re: Sertraline side effects 6 weeks in

    Thank you so much for the the replies :-) hoping it goes away im just coming up to 8 weeks. This is the only side effect I have had. The sexual dysfunction seems to non-existent which is the one I took for granted would happen. In the grand scheme of things 8 weeks isnt long at all I guess. Good point on the diet actually. Its something I hadnt even thought of.
    Last edited by Dazzlar13; 19-03-14 at 22:25.
    __________________

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Almost 6 weeks in and new side effects?
    By Liviguy in forum Citalopram / Celexa
    Replies: 4
    Last Post: 25-04-13, 08:48
  2. Side effects after a few weeks?
    By kchan in forum Citalopram / Celexa
    Replies: 2
    Last Post: 14-03-13, 08:40
  3. Side effects starting 3 weeks in!?
    By Saffycat in forum Fluoxetine / Prozac
    Replies: 8
    Last Post: 19-09-12, 18:16
  4. 4 weeks on and still suffering, is this side effects?
    By mum to three in forum Citalopram / Celexa
    Replies: 8
    Last Post: 11-10-09, 11:39
  5. side effects after 9 weeks???
    By frosty in forum Citalopram / Celexa
    Replies: 4
    Last Post: 14-04-09, 00:39

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •